# SDR SWAA2020112431054

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 25600001
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET 2 EACH FLASHLIGHTS DEAD.  REPLACED FWD CLOSET 2 EACH FLASH LIGHTS, IAW B737-700 DWG NR 25600001.
